# SDR CALA2011081200534

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 39,393 hours, 13,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: S417N5101078
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER AT DOOR 2L BROKEN.  REPLACED EXIT SIGN AT DOOR 2L AMM 33-51-01.  OPS CHECK OK.
